Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 19, Issue 2  


Mathematics of Petersburg in historical retrospective and in persons
V. G. Alyab'eva
7
On estimate of irrationality measure of the numbers $\sqrt{4k+3}\ln{\frac{\sqrt{4k+3}+1}{\sqrt{4k+3}-1}}$ and $\frac{1}{\sqrt{k}}\mathrm{arctg} {\frac{1}{\sqrt{k}}}$
M. G. Bashmakova, E. S. Zolotukhina
15
On the history of the fixed point method and the contribution of the soviet mathematicians (1920s–1950s.)
E. M. Bogatov
30
On some fibinomial identities
T. P. Goy
56
Nikolskii constants in $L^{p}(\mathbb{R},|x|^{2\alpha+1} dx)$ spaces
D. V. Gorbachev, N. N. Dobrovolsky
67
On interrelation of Nikolskii Constants for trigonometric polynomials and entire functions of exponential type
D. V. Gorbachev, I. A. Martyanov
80
On the doubling condition for non-negative positive definite functions on on the half-line with power weight
D. V. Gorbachev, V. I. Ivanov
90
On the precision increasing in calculation of potential for the systems of interactive atoms
V. G. Zavodinskó, O. A. Gorkusha
101
Quasigroups and their applications
V. A. Artamonov
111
On the number of prime elements in certain monoids of natural numbers
N. N. Dobrovolsky, A. O. Kalinina, M. N. Dobrovolsky, N. M. Dobrovolsky
123
The zeta function of monoids with a given abscissa of absolute convergence
N. N. Dobrovolsky
142
On some combinatorial properties of LINUX process trees
N. N. Efanov
151
The equations of the plasticity theory properties of dilating materials in the concept of plastic gas
E. S. Makarov, G. M. Zhuravlev, A. E. Gvozdev, S. V. Sapozhnikov, A. N. Sergeev
163
On the approximation of real numbers by the sums of square of primes
A. P. Naumenko
172
Identification of inhomogeneous characteristics of prestressed pyromaterials
A. O. Vatulyan, S. A. Nesterov
183
Diffraction of a plane sound wave by an elastic sphere with an non-uniform coating located near a plane
L. A. Tolokonnikov
199
Direct and reverse problems of reconstruction of evolution operators in the analysis of the dynamics of multidimensional processes
A. E. Krasnov, E. N. Nadezhdin, D. N. Nikolsky, V. S. Galyaev
217
To the question of optimizing the software for modeling the characteristics of materials obtained using additive technologies
A. N. Privalov, Yu. I. Bogatyreva
234
The parallel semi-Markov processes in objects group control tasks
A. N. Privalov, E. V. Larkin
248
A characterization of Fibonacci numbers
G. Pirillo
259
Integrals and indicators of subharmonic functions. I
K. G. Malyutin, M. V. Kabanko, T. I. Malyutina
272
Weakly invertible $ n $-quasigroups
F. M. Malyshev
304
Problems of the summation of arithmetical sums, relative to Chebyshev function
E. I. Deza, L. V. Varukhina
319
Continual addition theorems for Meyer and Mcdonald functions
A. I. Nizhnikov, S. A. Mukhanov
334
N. M. Korobov and the theory of the hyperbolic zeta function of lattices
I. Yu. Rebrova, A. V. Kirilina
341
Almost periodic functions and property of universality of Dirichlet L-functions
V. N. Kuznetsov, O. A. Matveeva
368
Completely decomposable homogeneous quotient divisible abelian groups
E. V. Gordeeva, A. A. Fomin
377
On the history of estimates of the constant of the best joint diophanite approximations
Yu. A. Basalov
389
An analog of Ordin's theorem for parallelotopes
V. P. Grishukhin
407
An extended Jebelean–Weber–Sedjelmaci GCD algorithm
D. A. Dolgov
421
User recursive functions in Maxima
A. R. Esayan, N. M. Dobrovolsky
432
About the partitions of a truncated icosahedron for parquet-hedra
E. S. Karpova, A. V. Timofeenko
447
On algorithmic problems in generalized tree structures of Coxeter groups
I. V. Dobrynina
477
Convex polyhedra with deltoidal vertices
V. I. Subbotin
491
Substitutions and bounded remainder sets
A. V. Shutov
501
Estimation of the mean value of the remainder term in the asymptotic formula for the sum of values of an arithmetical function on a Beatty sequence
A. V. Begunts, D. V. Goryashin
523
On a version of Mertens's theorem
A. Ghiyasi
529
To history of influence of the theorem of Milyutin on researches in geometry of Banach spaces
E. V. Manokhin
533

MEMORABLE DATES
Evgenii Solomonovich Golod
I. V. Arzhantsev, V. M. Buchstaber, L. V. Kuz'min, V. S. Kulikov, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, Yu. G. Prokhorov
542–545
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021